KAWA lecture notes on complex hyperbolic geometry
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 2, pp. 421-443.

Ces notes sont issues d’un mini-cours donné à la cinquième École d’Hiver KAWA du 24 au 29 Mars 2014, au CIRM à Marseille. Elles donnent une introduction à l’hyperbolicité des variétés algébriques complexes à savoir la géométrie des courbes entières, ainsi qu’une description de certains développements récents.

These lecture notes are based on a mini-course given at the fifth KAWA Winter School on March 24-29, 2014 at CIRM, Marseille. They provide an introduction to hyperbolicity of complex algebraic varieties namely the geometry of entire curves, and a description of some recent developments.

@article{AFST_2018_6_27_2_421_0,
     author = {Rousseau, Erwan},
     title = {KAWA lecture notes on complex hyperbolic geometry},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {421--443},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 27},
     number = {2},
     year = {2018},
     doi = {10.5802/afst.1574},
     mrnumber = {3831029},
     zbl = {1398.32032},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1574/}
}
TY  - JOUR
AU  - Rousseau, Erwan
TI  - KAWA lecture notes on complex hyperbolic geometry
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2018
DA  - 2018///
SP  - 421
EP  - 443
VL  - Ser. 6, 27
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1574/
UR  - https://www.ams.org/mathscinet-getitem?mr=3831029
UR  - https://zbmath.org/?q=an%3A1398.32032
UR  - https://doi.org/10.5802/afst.1574
DO  - 10.5802/afst.1574
LA  - en
ID  - AFST_2018_6_27_2_421_0
ER  - 
Rousseau, Erwan. KAWA lecture notes on complex hyperbolic geometry. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 2, pp. 421-443. doi : 10.5802/afst.1574. http://www.numdam.org/articles/10.5802/afst.1574/

[1] Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz; Pignatelli, Roberto Quotients of products of curves, new surfaces with p g =0 and their fundamental groups, Am. J. Math., Volume 134 (2012) no. 4, pp. 993-1049 | Article | MR 2956256 | Zbl 1258.14043

[2] Bogomolov, Fedor A. Families of curves on a surface of general type, Dokl. Akad. Nauk SSSR, Volume 236 (1977) no. 5, pp. 1041-1044 | MR 0457450 | Zbl 0415.14013

[3] Brotbek, Damian On the hyperbolicity of general hypersurfaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 126 (2017), pp. 1-34 | Article | MR 3735863 | Zbl 06827883

[4] Brotbek, Damian; Darondeau, Lionel Complete intersection varieties with ample cotangent bundles, Invent. Math., Volume 212 (2018) no. 3, pp. 913-940 | Article | MR 3802300 | Zbl 1401.14203

[5] Brunella, Marco Feuilletages holomorphes sur les surfaces complexes compactes, Ann. Sci. Éc. Norm. Supér., Volume 30 (1997) no. 5, pp. 569-594 | Article | Numdam | MR 1474805 | Zbl 0893.32019

[6] Brunella, Marco Courbes entières et feuilletages holomorphes, Enseign. Math., Volume 45 (1999) no. 1-2, pp. 195-216 | MR 1703368 | Zbl 1004.32011

[7] Brunella, Marco Birational geometry of foliations, Publicações Matemáticas do IMPA, Instituto de Matemática Pura e Aplicada, 2004, iv+138 pages | MR 2114696 | Zbl 1082.32022

[8] Demailly, Jean-Pierre Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic geometry (Santa Cruz 1995) (Proceedings of Symposia in Pure Mathematics), Volume 62, American Mathematical Society, 1997, pp. 285-360 | Article | MR MR1492539 | Zbl 0919.32014

[9] Demailly, Jean-Pierre Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture, Pure Appl. Math. Q., Volume 7 (2011) no. 4, pp. 1165-1207 | Article | MR 2918158 | Zbl 1316.32014

[10] Demailly, Jean-Pierre Towards the Green-Griffiths-Lang conjecture (2014) (https://arxiv.org/abs/1412.2986) | Zbl 1327.14048

[11] Deng, Ya Effectivity in the Hyperbolicity-related problem (2016) (https://arxiv.org/abs/1606.03831)

[12] Diverio, Simone; Merker, Joël; Rousseau, Erwan Effective algebraic degeneracy, Invent. Math., Volume 180 (2010) no. 1, pp. 161-223 | Article | MR 2593279 | Zbl 1192.32014

[13] Diverio, Simone; Rousseau, Erwan The exceptional set and the Green-Griffiths locus do not always coincide, Enseign. Math., Volume 61 (2015) no. 3-4, pp. 417-452 | Article | MR 3539844 | Zbl 1359.32020

[14] Duval, Julien Sur le lemme de Brody, Invent. Math., Volume 173 (2008) no. 2, pp. 305-314 | Article | MR 2415309 | Zbl 1155.32017

[15] Freitag, Eberhard Ein Verschwindungssatz für automorphe Formen zur Siegelschen Modulgruppe, Math. Z., Volume 165 (1979) no. 1, pp. 11-18 | Article | MR 521517 | Zbl 0393.10027

[16] Green, Mark; Griffiths, Phillip Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium 1979 (Berkeley 1979), Springer, 1980, pp. 41-74 | Article | MR MR609557 | Zbl 0508.32010

[17] Jouanolou, Jean-Pierre Hypersurfaces solutions d’une équation de Pfaff analytique, Math. Ann., Volume 232 (1978) no. 3, pp. 239-245 | Article | MR 0481129 | Zbl 0354.34007

[18] Kollár, János Singularities of pairs, Algebraic geometry (Santa Cruz 1995) (Proceedings of Symposia in Pure Mathematics), Volume 62, American Mathematical Society, 1997, pp. 221-287 | Article | MR 1492525 | Zbl 0905.14002

[19] Lang, Serge Hyperbolic and Diophantine analysis, Bull. Am. Math. Soc., Volume 14 (1986) no. 2, pp. 159-205 | Article | MR 828820 | Zbl 0602.14019

[20] Lu, Steven Shin-Yi; Yau, Shing-Tung Holomorphic curves in surfaces of general type, Proc. Nat. Acad. Sci. U.S.A., Volume 87 (1990) no. 1, pp. 80-82 | Article | MR 1031949 | Zbl 0702.32015

[21] McQuillan, Michael Diophantine approximations and foliations, Publ. Math., Inst. Hautes Étud. Sci., Volume 87 (1998), pp. 121-174 | Article | MR MR1659270 | Zbl 1006.32020

[22] McQuillan, Michael Canonical models of foliations, Pure Appl. Math. Q., Volume 4 (2008) no. 3, pp. 877-1012 | Article | MR 2435846 | Zbl 1166.14010

[23] Mok, Ngaiming Metric rigidity theorems on Hermitian locally symmetric manifolds, Series in Pure Mathematics, 6, World Scientific, 1989, xiv+278 pages | MR 1081948 | Zbl 0912.32026

[24] Mumford, David Hirzebruch’s proportionality theorem in the noncompact case, Invent. Math., Volume 42 (1977), pp. 239-272 | Article | MR 471627 | Zbl 0365.14012

[25] Nadel, Alan Michael The nonexistence of certain level structures on abelian varieties over complex function fields, Ann. Math., Volume 129 (1989) no. 1, pp. 161-178 | Article | MR 979604 | Zbl 0675.14018

[26] Rousseau, Erwan Hyperbolicity, automorphic forms and Siegel modular varieties, Ann. Sci. Éc. Norm. Supér., Volume 49 (2016) no. 1, pp. 249-255 | Article | MR 3465981 | Zbl 1361.32032

[27] Shimura, Goro Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, 11, Princeton University Press, 1994, xiv+271 pages (Reprint of the 1971 original) | MR 1291394 | Zbl 0872.11023

[28] Winkelmann, Jörg On Brody and entire curves, Bull. Soc. Math. Fr., Volume 135 (2007) no. 1, pp. 25-46 | Article | Numdam | MR 2430197 | Zbl 1159.32015

[29] Xie, Song-Yan On the ampleness of the cotangent bundles of complete intersections, Invent. Math., Volume 212 (2018) no. 3, pp. 941-996 | MR 3802301 | Zbl 1405.14119

Cité par Sources :